MAUDE Adverse Event Report: Integra NeuroSciences Implants S.A. Kit containing CC1.P1 and the IP2 introducer; Licox

Integra NeuroSciences Implants S.A. Kit containing CC1.P1 and the IP2 introducer; Licox
Catalog Number IP2P
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that a patient was scheduled for a ct scan, and it was noted that the licox bolt in the complete brain imc probe kit (im3steu) appeared "loose." new frank red blood was coming from the licox which appeared to be leaning forward and partially dislodged.The staff in the room did not witness a "specific event/ action" that caused licox to dislodge.The staff cleansed the site with sterile saline and gauze, and the patient's vital signs remained stable per trend.Neurosurgery then attended at bedside to remove the licox, and another monitor was inserted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The im3steu complete brain imc probe kit was not returned after three good faith effort (gfe) attempts were made; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The definite root cause could not be determined; however, the probable root cause for the reported complaint could be linked to the product or could be due to human misuse.If the sample is returned, this complaint will be re-opened, and the device evaluated.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
Kit containing CC1.P1 and the IP2 introducer
Common Device Name
Licox
Manufacturer (Section D)
Integra NeuroSciences Implants S.A.
2905 route des dolines
2905 route des dolines
sophia antipolis
Manufacturer (Section G)
Integra NeuroSciences Implants S.A.
2905 route des dolines
sophia antipolis
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key22984213
Report Number3013886523-2025-00240
Device Sequence Number15683029
Product Code GWM
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K002765
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue NumberIP2P
Device Lot Number7495431
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer10/08/2025
09/03/2026
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/31/2025
09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown